RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 20, Number 3  


Isoepiphanic forms of pressure vessels
S. N. Astrakov, S. K. Golushko, L. A. Korolenko
3
Global solvability of the regularized problem of the volumetric growth of hyperelastic materials
A. V. Beskrovnykh
11
Mathematical modeling of transfer processes in an elliptical channel in the free molecular regime
O. V. Germider, V. N. Popov, A. A. Yushkanov
24
Analysis of the stochastic motion of a charged particle in a magnetic field by the Monte Carlo method on supercomputers
A. A. Ivanov
31
On pointwise degenerate linear delay-differential systems with nonnilpotent passive matrices
A. A. Korobov
39
Stationary regimes of cooling porous objects with periodically distributed sources of energy release
N. A. Lutsenko, S. S. Fetsov
51
Modeling of filmwise condensation on curvilinear fins with condensate suction from interfin grooves
I. V. Marchuk, A. A. Barskii, O. A. Kabov
63
The conjugation problem for thin elastic and rigid inclusions in an elastic body
V. A. Puris
70
Solvability of the unsteady problem of the motion of a rigid body in a flow of a viscous incompressible fluid in a pipe of arbitrary section
V. N. Starovoitov, B. N. Starovoitova
80
One-axis equilibrium orientations to an attracting center of a symmetric prolate orbital gyrostat with an elasctic beam
S. V. Chaikin
92
Сибирский журнал индустриальной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020